# SDR DALA2025070705005

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060122) TWO CRACKS OF 0.320 IN LENGTH AND 0.125 IN LENGTH ON ATTACH ANGLE (DRAIN HOLE/SLOT AREA) AT RH VERTICAL PRESSURE DECK WEB. TWO CRACKS OF 0.320 IN LENGTH AND 0.125 IN LENGTH ON ATTACH ANGLE (DRAIN HOLE/SLOT AREA) AT RH VERTICAL PRESSURE DECK WEB WERE REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 6 REPAIR 6.
